Jul 11, 2008
I have been on Atripla for about 45 days. (HIV poz for 2 years) I have been on doxycycline for 12 days. I am getting bad nauseau in the mornings only. Do u think it is the Atripla, the antibiotic, or the LGV? I still have some LGV symptoms, i.e. frequent bowels, thin stools. I was misdiagnosed at first and have probably had LGV for 3-4 months. My doctor offered more anti nauseau meds but I said I would tough it out. any idea of cause? what if lgv does not completely go away in 21 days? what is next step? thanks
| Response from Dr. Henry
Only a small percentage of patients experience nausea from Atripla. Doxycycline can cause nausea in some patients but again that is not a common side effect. If the nausea started after starting the doxycycline (not present when just on the Atripla) then I would favor the doxy as a contributing cause and wait until therap completed to see if the nausea improves. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Where Do Herpes Show Up Inside Your Mouth?
- What To Put On Herpes Sores To Heal Faster?
- What To Do About Herpes On Face?
- What Percentage Of The Population Has Genital Herpes?
- What Can A Man Do If He Thinks He Was Exposed To Hpv Genital Warts?
- How Long After Treatment Will Vaginitis Go Away?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.